# SDR SWI2024F00523

- Difficulty date: April 23, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1000-1051
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ,NICKS ,GOUGES ON AFT FUSELAGE EXTERNAL SKIN IN BETWEEN FS 1000 TO FS 1051 BETWEEN STR21R AND STR27 IN AREA OF GROUND A/C SERVICE DOOR.     (C-CHECK RO 6/19/2024)    BLENDED MULTIPLE GOUGES AND NICKS ON THE AFT FUSELAGE SKIN AT FS1000.00 AND FS1051.00 BETWEEN STGR'S 21R AND 27R. DRESSED BACK DENT PER REO 670-51-00-085 REV. -A DATED 2017-08-23. PERFORMED REPAIR PER REO 670-53-61-2275 REV -- DATED 2024-06-04. LEAK CHECK GOOD. OP CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
